×

zbMATH — the first resource for mathematics

Fixed point theorems on ordered gauge spaces with applications to nonlinear integral equations. (English) Zbl 1273.54048
Summary: We establish coincidence and fixed point theorems for mappings satisfying generalized weakly contractive conditions on the setting of ordered gauge spaces. Presented theorems extend and generalize many existing studies in the literature. We apply our obtained results to the study of existence and uniqueness of solutions to some classes of nonlinear integral equations.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54E50 Complete metric spaces
54F05 Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chen, JW; Cho, YJ; Kim, JK; Li, J, Multiobjective optimization problems with modified objective functions and cone constraints and applications, J Global Optim, 49, 137-147, (2011) · Zbl 1230.90166
[2] Choudhury, BS; Kundu, A, (ψ, α, β)-weak contractions in partially ordered metric spaces, Appl Math Lett, 25, 6-10, (2012) · Zbl 1269.54021
[3] Harjani, J; Sadarangani, K, Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations, Nonlinear Anal, 72, 1188-1197, (2010) · Zbl 1220.54025
[4] Nieto, JJ; Rodríguez-López, R, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order, 22, 223-239, (2005) · Zbl 1095.47013
[5] Nieto, JJ; Rodríguez-López, R, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta Math Sin (Engl Ser), 23, 2205-2212, (2007) · Zbl 1140.47045
[6] Ran, ACM; Reurings, MCB, A fixed point theorem in partially orederd sets and some applications to matrix equations, Proc Am Math Soc, 132, 1435-1443, (2004) · Zbl 1060.47056
[7] Banach, S, Sur LES opérations dans LES ensembles abstraits et leur application aux équations intégrales, Fund Math, 3, 133-181, (1922) · JFM 48.0201.01
[8] Agarwal RP, Meehan M, O’Regan D: Fixed Point Theory and Applications. Cambridge University Press, Cambridge; 2001.
[9] Ćirić, Lj, Non-self mappings satisfying nonlinear contractive condition with applications, Nonlinear Anal, 71, 2927-2935, (2009) · Zbl 1166.47052
[10] Zeidler E: Nonlinear Functional Analysis and Its Applications I: Fixed Point Theorems. Springer-Verlag, Berlin; 1986. · Zbl 0583.47050
[11] Khan, MS; Swaleh, M; Sessa, S, Fixed point theorems by altering distances between the points, Bull Austral Math Soc, 30, 1-9, (1984) · Zbl 0553.54023
[12] Albera, Y; Guerre-Delabriere, S; Gohberg, I (ed.); Lyu-bich, Y (ed.), Principles of weakly contractive maps in Hilbert spaces, 7-22, (1997), Basel · Zbl 0897.47044
[13] Dorić, D, Common fixed point for generalized (ψ, ϕ)-weak contractions, Appl Math Lett, 22, 1896-1900, (2009) · Zbl 1203.54040
[14] Eslamian M, Abkar A: A fixed point theorems for generalized weakly contractive mappings in complete metric space.Ital J Pure Appl Math, in press. · Zbl 06410529
[15] Harjani, J; Sadarangani, K, Fixed point theorems for weakly contractive mappings in partially ordered sets, Nonlinear Anal, 71, 3403-3410, (2008) · Zbl 1221.54058
[16] Jachymski, J, Equivalent conditions for generalized contractions on (ordered) metric spaces, Nonlinear Anal, 74, 768-774, (2011) · Zbl 1201.54034
[17] Nashine, HK; Samet, B, Fixed point results for mappings satisfying (ψ, ϕ)-weak contractive condition in partially ordered metric spaces, Nonlinear Anal, 74, 2201-2209, (2011) · Zbl 1208.41014
[18] Rhoades, BE, Some theorems on weakly contractive maps, Nonlinear Anal, 47, 2683-2693, (2001) · Zbl 1042.47521
[19] Samet, B; Vetro, C; Vetro, P, Fixed point theorems for \(α\)-\(ψ\)-contractive type mappings, Nonlinear Anal, 75, 2154-2165, (2012) · Zbl 1242.54027
[20] Dutta, PN; Choudhury, BS, A generalization of contraction principle in metric spaces, 8, (2008)
[21] Agarwal, RP; El-Gebeily, MA; O’Regan, D, Generalized contractions in partially ordered metric spaces, Appl Anal, 87, 109-116, (2008) · Zbl 1140.47042
[22] Altun, I; Simsek, H, Some fixed point theorems on ordered metric spaces and application, 17, (2010) · Zbl 1197.54053
[23] Beg, I; Butt, AR, Fixed point for set-valued mappings satisfying an implicit relation in ordered metric spaces, Nonlinear Anal, 71, 3699-3704, (2009) · Zbl 1176.54028
[24] Bhaskar, TG; Lakshmikantham, V, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Anal, 65, 1379-1393, (2006) · Zbl 1106.47047
[25] Caballero, J; Harjani, J; Sadarangani, K, Contractive-like mapping principles in ordered metric spaces and application to ordinary differential equations, 14, (2010) · Zbl 1194.54057
[26] Chifu, C; Petruşel, G, Fixed-point results for generalized contractions on ordered gauge spaces with applications, 10, (2011) · Zbl 1214.54032
[27] Choudhury, BS; Kundu, A, A coupled coincidence point result in partially ordered metric spaces for compatible mappings, Nonlinear Anal, 73, 2524-2531, (2010) · Zbl 1229.54051
[28] Ćirić, Lj; Agarwal, RP; Samet, B, Mixed monotone-generalized contractions in partially ordered probabilistic metric spaces, 56, (2011) · Zbl 1271.54078
[29] Ćirić, Lj; Cakić, N; Rajović, M; Ume, JS, Monotone generalized nonlinear contractions in partially ordered metric spaces, 11, (2008) · Zbl 1158.54019
[30] Ćirić, Lj; Lakshmikantham, V, Coupled random fixed point theorems for nonlinear contractions in partially ordered metric spaces, Stoch Anal Appl, 27, 1246-1259, (2009) · Zbl 1176.54030
[31] Du, W-S, Coupled fixed point theorems for nonlinear contractions satisfied Mizoguchi-Takahashi’s condition in quasiordered metric spaces, 9, (2010) · Zbl 1194.54061
[32] Lakshmikantham, V; Ćirić, Lj, Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Anal, 70, 4341-4349, (2009) · Zbl 1176.54032
[33] O’Regan, D; Petruşel, A, Fixed point theorems for generalized contractions in ordered metric spaces, J Math Anal Appl, 341, 1241-1252, (2008) · Zbl 1142.47033
[34] Radenović, S; Kadelburg, Z, Generalized weak contractions in partially ordered metric spaces, Comput Math Appl, 60, 1776-1783, (2010) · Zbl 1202.54039
[35] Radenović, S; Kadelburg, Z; Jandrlić, D; Jandrlić, A, Some results on weakly contractive maps, (2011) · Zbl 1391.54036
[36] Samet, B, Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces, Nonlinear Anal, 72, 4508-4517, (2010) · Zbl 1264.54068
[37] Samet, B; Vetro, C, Coupled fixed point, F-invariant set and fixed point of \(N\)-order, Ann Funct Anal, 1, 46-56, (2010) · Zbl 1214.54041
[38] Samet, B; Vetro, C, Coupled fixed point theorems for multi-valued nonlinear contraction mappings in partially ordered metric spaces, Nonlinear Anal, 74, 4260-4268, (2011) · Zbl 1216.54021
[39] Dugundji J: Topology. Allyn and Bacon, Boston; 1966.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.